Advanced search
Add to list

Adaptive Logics using the Minimal Abnormality strategy are $\Pi^1_1$-complex

Peter Verdée (UGent)
(2009) SYNTHESE. 167(1). p.93-104
Author
Organization
Abstract
In this article complexity results for adaptive logics using the minimal abnormality strategy are presented. It is proven here that the consequence set of some recursive premise sets is Pi(1)(1)-complete. So, the complexity results in ( Horsten and Welch, Synthese 158: 41- 60, 2007) are mistaken for adaptive logics using the minimal abnormality strategy.

Citation

Please use this url to cite or link to this publication:

MLA
Verdée, Peter. “Adaptive Logics Using the Minimal Abnormality Strategy Are $\Pi^1_1$-complex.” SYNTHESE 167.1 (2009): 93–104. Print.
APA
Verdée, P. (2009). Adaptive Logics using the Minimal Abnormality strategy are $\Pi^1_1$-complex. SYNTHESE, 167(1), 93–104.
Chicago author-date
Verdée, Peter. 2009. “Adaptive Logics Using the Minimal Abnormality Strategy Are $\Pi^1_1$-complex.” Synthese 167 (1): 93–104.
Chicago author-date (all authors)
Verdée, Peter. 2009. “Adaptive Logics Using the Minimal Abnormality Strategy Are $\Pi^1_1$-complex.” Synthese 167 (1): 93–104.
Vancouver
1.
Verdée P. Adaptive Logics using the Minimal Abnormality strategy are $\Pi^1_1$-complex. SYNTHESE. Dordrecht ; NETHERLANDS: Springer; 2009;167(1):93–104.
IEEE
[1]
P. Verdée, “Adaptive Logics using the Minimal Abnormality strategy are $\Pi^1_1$-complex,” SYNTHESE, vol. 167, no. 1, pp. 93–104, 2009.
@article{680484,
  abstract     = {In this article complexity results for adaptive logics using the minimal abnormality strategy are presented. It is proven here that the consequence set of some recursive premise sets is Pi(1)(1)-complete. So, the complexity results in ( Horsten and Welch, Synthese 158: 41- 60, 2007) are mistaken for adaptive logics using the minimal abnormality strategy.},
  author       = {Verdée, Peter},
  issn         = {0039-7857},
  journal      = {SYNTHESE},
  language     = {eng},
  number       = {1},
  pages        = {93--104},
  publisher    = {Springer},
  title        = {Adaptive Logics using the Minimal Abnormality strategy are $\Pi^1_1$-complex},
  url          = {http://dx.doi.org/10.1007/s11229-007-9291-5},
  volume       = {167},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: